| Model Number |
AVA15 |
| Medical Device Problem Codes |
Overheating of Device (1437); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Report confirmed.The device was tested and the max temperature was measured to be 187°f.The likely cause was identified as worn bearings.It was also noted that it was sticking, the color rings and laser markings were faded and illegible.The device user manual warnings section includes instructions that heavy side loads and/or long operating times may cause the device to overheat.If the device overheats, discontinue use and rest the device by using it intermittently, or wrap the device in a moist sterile towel.Use of an overheated device may cause injury to the patient or operator.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Repair request initiated for device with the report of overheating and too much friction.No patient impact reported.Repair request escalated to a product event based on reason for return and due to customer indication that this report is a complaint.On follow up, it was confirmed with the health care professional that there was no patient or staff impact.